Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 21, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 7, 2005, 4:56 PM CST for Kemper County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2005, 4:56 PM CST (22:56 UTC)
- Expired
- Mar 7, 2005, 5:30 PM CST
- In force
- 34 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 126 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 072256 SVRJAN MSC069-072330- /O.NEW.KJAN.SV.W.0021.050307T2256Z-050307T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 456 PM CST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI * UNTIL 530 PM CST * AT 456 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN ACTIVATION IS SUGGESTED. THIS STORM HAS PRODUCED SIGNIFICANT DAMAGE IN NORTHERN NEWTON COUNTY. THIS STORM WAS LOCATED 17 MILES WEST OF DE KALB...OR ABOUT 10 MILES EAST OF PHILADELPHIA...AND MOVING EAST AT 70 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DE KALB BY 505 PM CST THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3293 8891 3258 8891 3268 8839 3292 8836 $$ CME
1 follow-up statement
000 WWUS54 KJAN 072314 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 514 PM CST MON MAR 7 2005 MSC069-072330- /O.CON.KJAN.SV.W.0021.000000T0000Z-050307T2330Z/ KEMPER MS- 514 PM CST MON MAR 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CST FOR KEMPER COUNTY... AT 509 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN ACTIVATION IS SUGGESTED. THIS STORM WAS LOCATED NEAR DE KALB MOVING EAST AT 65 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES SOUTH OF PRESTON BY 500 PM CST DE KALB BY 510 PM CST SCOOBA BY 520 PM CST THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS NEWTON AND NESHOBA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3293 8891 3258 8891 3268 8839 3292 8836 $$ CME
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 3:30 PM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 7, 3:30 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 330 PM CST MON MAR 7 2005 SHORT TERM... LATEST SATELLITE IMAGERY SHOWS PARAMETERS COMING TOGETHER FOR SEVERE WEATHER THIS EVENING. VAPOR IMAGERY SHOWS A SPEED MAX COMING TOWARD THE REGION OUT OF BAJA. IR IMAGERY HAS BEEN SHOWING CONVECTION OVER EAST TEXAS INTO LOUISIANA WITH A SEVERE THUNDERSTORM WATCHES EXTENDING INTO NORTHERN AND WESTERN LOUISIANA AS WELL AS ARKANSAS. DEWPOINTS HAVE RISEN TO THE LOWER 60S OVER MOST OF THE REGION. FOR TONIGHT ...AS A STRONG UPPER TROUGH DROPS SOUTHEAST THROUGH THE NORTHERN STREAM STRONG HEIGHT FALLS WILL OCCUR LATE THIS AFTERNOON AND THIS EVENING. AT THE SAME TIME UPPER JET DYNAMICS WILL BECOME INCREASINGLY FAVORABLE ACROSS THE COUNTY WARNING AREA. AS THE UPPER TROUGH MOVES SOUTH THE NORTHERN STREAM JET WILL INCREASE ACROSS NORTHERN MS/TN/KY AT THE SAME TIME THE STHRN STREAM JET WILL BE INCREASING AS A 130 KT JET CORE BEGINS TO COME AROUND THE CUTOFF LOW OVER THE BAHA. THIS IS PROVIDING A COUPLED JET OVER THE AREA GREATLY ENHANCING THE DIVERGENCE ALOFT THIS AFTERNOON/EVENING. THE LOW LEVEL JET WILL BE AROUND 30KTS OUT OF THE WEST AND H5 WINDS WILL INCREASE TO 70KTS OUT OF THE WEST. 0-6KM SHEAR WILL BE IN THE 60 TO 65KT RANGE DURING THE AFTERNOON HOURS AND INCREASING TO AS MUCH AS 80KTS BY 06Z. ALL OF THIS IS AHEAD OF THE COLD FRONT WHICH WILL PROVIDE THE NECESSARY FORCING.AHEAD OF THE FRONT THERE WILL BE THE POSSIBILITY OF A FEW SUPERCELLS TO DEVELOP WITH STRAIGHT LINE WINDS AND HAIL BEING THE PRIMARY THREAT BUT AS THE FRONT MOVES CLOSER A SQUALL LINE WILL DEVELOP. THIS IS FAVORABLE AS MODEL SOUNDINGS SHOW STRONG LAPSE RATES AND MIDLEVEL COOLING. WINDS BEHIND THE FRONT...MENTIONED IN THE NEXT PARAGRAPH...WILL BE QUITE STRONG AND SHOULD NOT HAVE MUCH OF A PROBLEM COMING DOWN TO THE SFC WITH THE SQUALL LINE AND THIS WILL PROVIDE A DECENT STRAIGHT LINE WIND THREAT WITH EVEN THE POSSIBILITY OF ISOLATED TORNADOES. THE BEST CHANCE FOR WINDS IN THE LAKE WIND ADV CRITERIA WILL BE AFTER THE FRONT PASSES. WINDS WILL BE MORE UNIDIRECTIONAL UP TO H85 AND CAA AT H7 WILL BE STRONG WHICH WILL HELP FORCE WINDS FROM H85 AND LOWER...DOWN TO THE SURFACE. BOTH GFS/NAM HAS H925 WINDS OF AROUND 35 KNOTS...WHICH WILL BE CLOSE TO LAKE WIND ADVISORY CRITERIA. SO WILL PUT A LAKE WIND ADVISORY OUT FOR THE REGION TONIGHT BEHIND THE COLD FRONT PASSAGE. OTHERWISE THE RAINS SHOULD TAPER OFF FROM THE NORTHWEST AFTER MIDNIGHT. SO WILL PUT IN DECREASING POPS AT THAT TIME. FOR TUESDAY...THE RAINS WILL PUSH OFF TO THE EAST BY 12Z TUESDAY. COLD AIR ADVECTION THAT DEVELOPS TO THE REAR OF THE FRONT CONTINUES INTO TUESDAY AFTERNOON WITH 850 TEMPS BELOW ZERO BY 18Z TUESDAY. SKIES WILL BE PARTLY CLOUDY DURING THE DAY. HIGHS WILL BE BELOW SEASONAL AVERAGES WITH READINGS IN THE LOWER TO UPPER 50S. /17/ TUESDAY NIGHT AS THE SFC HIGH SLIDES EAST OF OUR CWA ANOTHER POTENT NORTHERN STREAM SHORTWAVE WILL DROP SOUTH THROUGH THE CENTRAL PLAINS. THE ASSOCIATED SFC LOW WILL BE CENTERED OVER ARKANSAS BY WEDNESDAY MORNING. THERE IS SOME DISAGREEMENT IN THE MODELS WITH THE POSITION AND MOVEMENT OF THIS LOW AND THE PCPN GENERATED OVER OUR CWA. HAVE LEANED TOWARD GFS/UKMET AND WENT WITH THE LOW TRACKING SLOWLY TO THE SOUTHEAST ACROSS OUR AREA THROUGH THE DAY WEDNESDAY. WITH THE LOW TRACKING OVERHEAD...WENT WITH LIKELY POPS. RAINFALL SHOULD BE LIGHT BUT EVERYONE SHOULD GET WET. THE LIGHT RAIN SHOULD BE ENDING IN THE SE DURING THE EVENING HOURS AND MUCH COLDER AND DRIER AIR WITH BRIEFLY DROP INTO THE REGION. SOME NORTHERN COUNTIES MAY SEE LOWS NEAR FREEZING THURSDAY MORNING. /22/ .LONG TERM... A SFC RIDGE WILL MOVE ACROSS THE CWA THURSDAY AND SW FLOW IS EXPECTED ACROSS THE WESTERN HALF BY THURSDAY EVENING. VERY LITTLE MOISTURE IS EXPECTED TO BE AVAILABLE WHEN THE NEXT NORTHERN STREAM SHORTWAVE AND ASSOCIATED COLD FRONT MOVES ACROSS THE AREA THURSDAY NIGHT. GFS CONTINUES TO CONSISTENTLY GENERATE QPF ACROSS OUR NORTHERN TIER COUNTIES AND WL INCLUDE SLIGHT CHANCE POPS THERE. AGAIN VERY LITTLE RAIN IS EXPECTED AND THE MENTION OF SPRINKLES MAY BE THE BEST WAY TO HANDLE THE SITUATION IN FUTURE PACKAGES. IT WILL BE COOL AND DRY FRIDAY AS NORTHWEST WINDS HOLD MOST SITES IN THE 50S. IT WILL REMAIN DRY WITH A GRADUAL WARMING TREND THROUGH THE WEEKEND. THE LARGE UPPER RIDGE OVER THE WESTERN CONUS WILL BEGIN BREAKING DOWN LATE FRIDAY AND SCOOT THE LARGE UPPER TROUGH OVER THE EASTERN CONUS INTO THE ATLANTIC. AFTERNOON HIGHS WILL REACH INTO THE LOWER 70S SOUTHERN HALF SATURDAY AND SUNDAY. WITH NEAR ZONAL FLOW ALOFT MONDAY...A COLD FRONT WILL LOOSE ITS MOMENTUM AS IT DROPS INTO NORTHERN MISSISSIPPI. THIS FRONT IS EXPECTED TO STALL LATE MONDAY BEFORE RETURNING NORTH AS A WARM FRONT TUESDAY. THE DGEX BRING THE FRONT A LITTLE FURTHER SOUTH THAN THE GFSLR. WL CARRY CHANCE POPS IN THE NORTH AND TAPER TO SLIGHT CHANCE IN THE SOUTH MONDAY. /22/ && .AVIATION...EXPECT MVFR AND IFR CEILINGS AND VISIBILITYS IN THUNDERSTORMS FOR TONIGHT. EXPECT CONDITIONS TO IMPROVE AFTER MIDNIGHT FROM THE NORTHWEST WITH VFR CONDITIONS AND LOCAL MVFR CONDITIONS PRIOR TO 12Z. AFTER 12Z EXPECT FULL VFR CONDITIONS FOR PARTLY CLOUDY SKIES. WINDS WILL BE A PROBLEM AFTER THE FRONTAL PASSAGE ESPECIALLY AFTER MIDNIGHT AS COLD AIR ADVECTION SETS IN WITH GUSTS OF AROUND 30 KNOTS. THE GUSTS SHOULD EASE UP AFTER 12Z OF AROUND 20 KNOTS. /17/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...LAKE WIND ADVISORY IN EFFECT FOR TONIGHT FOR ALL ZONES. LA...LAKE WIND ADVISORY IN EFFECT FOR TONIGHT FOR ALL ZONES. AR...LAKE WIND ADVISORY IN EFFECT FOR TONIGHT FOR ALL ZONES. && MM/MME
Hazardous weather outlook, Mar 7, 3:03 PM CST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 303 PM CST MON MAR 07 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 081626- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 303 PM CST MON MAR 07 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI LATE THIS AFTERNOON AND THIS EVENING. A STRONG UPPER LEVEL DISTURBANCE WILL MOVE TOWARD THE LOWER MISSISSIPPI VALLEY. THIS WILL BRING A STRONG COLD FRONT INTO THE REGION LATE THIS EVENING. AS THE SURFACE LOW ASSOCIATED WITH THE COLD FRONT DEEPENS WINDS WILL BECOME STRONGER OUT OF THE SOUTH AND HELP TRANSPORT MORE MOISTURE INTO THE OUTLOOK AREA. THIS WILL INCREASE THE INSTABILITY AHEAD OF THE COLD FRONT DURING THE LATE AFTERNOON AND EVENING HOURS. THIS WILL BE CONDUCIVE FOR SCATTERED SEVERE THUNDERSTORM DEVELOPMENT. DECENT WIND SHEAR AND GOOD LAPSE RATES WILL ALSO FAVOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS OF UP TO 60 MILES AN HOUR AND LARGE HAIL AHEAD OF THE COLD FRONT. AS THE COLD FRONT MOVES CLOSER...A SQUALL LINE WILL DEVELOP. THE WINDS BEHIND THE COLD FRONT WILL BE STRONG AND WITH A SQUALL LINE MOVING THROUGH...STRONG STRAIGHT LINE WINDS IN EXCESS OF 60 MILES WILL ONCE AGAIN BE THE PRIMARY THREAT. THERE WILL ALSO BE THE OUTSIDE RISK OF TORNADOES WITH THE SQUALL LINE. ...FLOODING... LOCALLY HEAVY RAINFALL CAN BE EXPECTED AS THUNDERSTORMS MOVE ACROSS THE REGION FOR TONIGHT. RAINFALL AMOUNTS WILL AVERAGE FROM ONE TO ONE AND HALF INCHES WITH LOCAL TWO INCH AMOUNTS...MAINLY SOUTH OF INTERSTATE 20. ...NON PRECIPITATION... SURFACE WINDS BEHIND THE COLD FRONT WILL BE BREEZY...BUT JUST ABOVE THE SURFACE...WINDS MAY APPROACH 35 MPH. AS THE PRESSURE GRADIENT TIGHTENS...WINDS WILL PICK UP TO JUST BELOW 20 MPH WITH WIND GUSTS AROUND 30 MPH OUT OF THE NORTHWEST. THIS HAS PROMPTED THE ISSUANCE OF A LAKE WIND ADVISORY FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. THE WINDS WILL DECREASE ON TUESDAY MORNING TO BELOW LAKE WIND CRITERIA. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS EVENING. OTHER THAN THAT... ACTIVATION IS NOT ANTICIPATED TO BE NEEDED THROUGH NEXT MONDAY MARCH 14TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 7, 4:07 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CST MON MAR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST DOWNTOWN JACKSON 32.30N 90.19W
03/07/2005 45 MPH HINDS MS ASOS
PK WND 29039/2155 AT KHKS
0404 PM TSTM WND GST FLOWOOD 32.32N 90.11W
03/07/2005 50 MPH RANKIN MS ASOS
PK WND 28043/2204 AT KJAN
&&
BYRDLocal storm report, Mar 7, 4:15 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CST MON MAR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL RICHLAND 32.23N 90.17W
03/07/2005 0.25 INCH RANKIN MS LAW ENFORCEMENT
&&
BYRDLocal storm report, Mar 7, 4:39 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CST MON MAR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG DOWNTOWN JACKSON 32.30N 90.19W
03/07/2005 HINDS MS EMERGENCY MNGR
NUMBER OF TREES DOWN IN THE CITY OF JACKSON...SOME ON A
HOUSE. LARGE BILLBOARD BLOWN OVER...POWERLINES DOWN.
&&
BYRDLocal storm report, Mar 7, 4:49 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CST MON MAR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG PEARL 32.27N 90.11W
03/07/2005 RANKIN MS EMERGENCY MNGR
TREES DOWNED.
&&
BYRDLocal storm report, Mar 7, 4:52 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CST MON MAR 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 4 NW DECATUR 32.48N 89.16W
03/07/2005 NEWTON MS EMERGENCY MNGR
TREES DOWN AND ROOF OFF OF HOUSE.
&&
BYRDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:49 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 82 min |
| Mar 7, 4:03 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 90 min |
| Mar 7, 4:28 PM CST | Severe Thunderstorm Warning | JAN | Scott | 92 min |
| Mar 7, 4:42 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 90 min |
| Mar 7, 4:52 PM CST | Severe Thunderstorm Warning | JAN | Newton | 23 min |
| Mar 7, 5:03 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 27 min |
| Mar 7, 5:10 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 92 min |
| Mar 7, 5:34 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 88 min |
| Mar 7, 5:52 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 95 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.